# SDR I05R088310

- Difficulty date: July 21, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Snias AS350*
- Aircraft serial: 3560
- Aircraft time: 402 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 1013971
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK IS INTERMITTENT, REPLACED PART
